Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 166, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 16, 2012, 10:36 PM CDT for 4 counties in Texas. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2012, 10:36 PM CDT (03:36 UTC)
- Expired
- Jun 16, 2012, 11:30 PM CDT
- In force
- 54 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Armstrong County, TX, Carson County, TX, Potter County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 16 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 10:50 PM CDT | TSTM WND DMG | Claude, TX | 3 INCH TREE LIMB WAS BLOWN DOWN FROM A PINE TREE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.6 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1194 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1916 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
857 WUUS54 KAMA 170336 SVRAMA TXC011-065-375-381-170430- /O.NEW.KAMA.SV.W.0166.120617T0336Z-120617T0430Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 1036 PM CDT SAT JUN 16 2012 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS CARSON COUNTY IN THE PANHANDLE OF TEXAS POTTER COUNTY IN THE PANHANDLE OF TEXAS RANDALL COUNTY IN THE PANHANDLE OF TEXAS * UNTIL 1130 PM CDT * AT 1031 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR WASHBURN...OR ABOUT 9 MILES EAST OF AMARILLO...MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... PANHANDLE... CLAUDE... AMARILLO... WHITE DEER... PALO DURO CANYON... CANYON... BUSHLAND... WAYSIDE... PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3475 10206 3562 10214 3561 10111 3474 10110 TIME...MOT...LOC 0335Z 259DEG 25KT 3520 10163 $$ MOULTON
6 follow-up statements
458 WWUS54 KAMA 170343 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1043 PM CDT SAT JUN 16 2012 TXC011-065-375-381-170430- /O.CON.KAMA.SV.W.0166.000000T0000Z-120617T0430Z/ POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX- 1043 PM CDT SAT JUN 16 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR ARMSTRONG...CARSON...RANDALL AND POTTER COUNTIES... AT 1043 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS ARE IN CENTRAL POTTER AND RANDALL COUNTIES...MOVING EAST AT 30 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AMARILLO... CANYON...CLAUDE...PANHANDLE...PANTEX AND TIMBERCREEK CANYON. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3475 10206 3562 10214 3561 10111 3474 10110 TIME...MOT...LOC 0343Z 259DEG 25KT 3522 10155 $$ MOULTON
214 WWUS54 KAMA 170349 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1049 PM CDT SAT JUN 16 2012 TXC011-065-375-381-170430- /O.CON.KAMA.SV.W.0166.000000T0000Z-120617T0430Z/ POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX- 1049 PM CDT SAT JUN 16 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR ARMSTRONG...CARSON...RANDALL AND POTTER COUNTIES... AT 1049 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR WASHBURN...OR 12 MILES SOUTHWEST OF PANHANDLE...MOVING EAST AT 35 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AMARILLO... CANYON...CLAUDE...PANHANDLE...PANTEX AND TIMBERCREEK CANYON. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3475 10195 3562 10214 3561 10111 3474 10110 TIME...MOT...LOC 0349Z 259DEG 25KT 3523 10150 $$ MOULTON
581 WWUS54 KAMA 170357 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1057 PM CDT SAT JUN 16 2012 TXC011-065-375-381-170430- /O.CON.KAMA.SV.W.0166.000000T0000Z-120617T0430Z/ POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX- 1057 PM CDT SAT JUN 16 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR ARMSTRONG...CARSON...RANDALL AND POTTER COUNTIES... AT 1057 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 7 MILES EAST OF AMARILLO...MOVING EAST AT 25 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WASHBURN...PANTEX...WAYSIDE...WHITE DEER...SKELLYTOWN...PANHANDLE... GOODNIGHT AND CLAUDE. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3475 10195 3562 10214 3561 10111 3474 10110 TIME...MOT...LOC 0357Z 267DEG 22KT 3517 10169 $$ MOULTON
156
WWUS54 KAMA 170406
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1106 PM CDT SAT JUN 16 2012
TXC011-065-375-381-170430-
/O.CON.KAMA.SV.W.0166.000000T0000Z-120617T0430Z/
POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX-
1106 PM CDT SAT JUN 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR ARMSTRONG...CARSON...EASTERN RANDALL AND POTTER COUNTIES...
AT 1105 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS GROUP OF
STORMS ARE LOCATED EAST OF AMARILLO...MOVING EAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PANTEX...WAYSIDE...WHITE DEER...SKELLYTOWN...PANHANDLE...GOODNIGHT
AND CLAUDE.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3475 10183 3516 10189 3562 10210 3561 10111
3474 10110
TIME...MOT...LOC 0405Z 267DEG 22KT 3517 10163
$$
MOULTON079
WWUS54 KAMA 170414
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1114 PM CDT SAT JUN 16 2012
TXC011-065-375-381-170430-
/O.CON.KAMA.SV.W.0166.000000T0000Z-120617T0430Z/
POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX-
1114 PM CDT SAT JUN 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR ARMSTRONG...CARSON...EASTERN RANDALL AND EASTERN POTTER
COUNTIES...
AT 1113 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR WASHBURN...OR 12 MILES EAST OF AMARILLO...MOVING EAST AT
30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE
DEER...SKELLYTOWN...PANHANDLE...GOODNIGHT AND CLAUDE.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3475 10174 3520 10176 3544 10190 3562 10194
3561 10111 3474 10110
TIME...MOT...LOC 0413Z 267DEG 22KT 3517 10157
$$
MOULTON135
WWUS54 KAMA 170423
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1123 PM CDT SAT JUN 16 2012
TXC011-065-375-381-170430-
/O.CON.KAMA.SV.W.0166.000000T0000Z-120617T0430Z/
POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX-
1123 PM CDT SAT JUN 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR ARMSTRONG...CARSON...EASTERN RANDALL AND EASTERN POTTER
COUNTIES...
AT 1123 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR WASHBURN...OR 9 MILES NORTHWEST OF CLAUDE...MOVING EAST
AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE
DEER...SKELLYTOWN...PANHANDLE AND GOODNIGHT.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3475 10169 3520 10172 3544 10175 3562 10181
3561 10111 3474 10110
TIME...MOT...LOC 0423Z 267DEG 22KT 3517 10150
$$
MOULTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:18 PM CDT, 4 hours 18 minutes earlier.
Area forecast discussion, Jun 16, 6:18 PM CDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 618 PM CDT SAT JUN 16 2012 .AVIATION... FOR THE 00Z TAFS...VFR CONDITIONS ARE FORECASTED FOR THE PERIOD. THE FOCUS OF CONCERN...HOWEVER IS PRECIPITATION CHANCES THIS EVENING. STORMS ARE SURROUNDING THE AREA AND SLOW MOVING. THE TAF SITE THAT HAS THE BEST CHANCE TO SEE LOWER THAN VFR CONDITIONS IS GUY AS STORMS SLOWLY MOVE IN FROM NEW MEXICO. AT THIS POINT HAVE LEFT MENTION OF TS OR LOWERED CEILINGS OUT OF THE TAFS AS STORMS STRUGGLE TO STAY ORGANIZED...HOWEVER WILL AMEND AS NECESSARY AND AS STORM FORMATION BECOMES MORE WELL DEFINED. WINDS SHOULD REMAIN LIGHT AT ALL SITES THROUGH THE PERIOD AND GENERALLY OUT OF THE SOUTH EXCEPT AT GUY WHERE WINDS WILL SWING TO OUT OF THE NORTH OVERNIGHT. MOULTON && .PREV DISCUSSION... /ISSUED 315 PM CDT SAT JUN 16 2012/ DISCUSSION... NO THUNDERSTORMS HAVE DEVELOPED YET ACROSS THE PANHANDLES...AS CURRENT TEMPERATURES HAVE NOT YET REACHED CONVECTIVE TEMPERATURE ACROSS MOST LOCATIONS. VISIBLE SATELLITE REVEALS THAT CUMULUS IS DEVELOPING HOWEVER. HAVE INCREASED POPS FOR TONIGHT...WITH SCATTERED THUNDERSTORMS FORECAST FOR ALL SECTIONS. LOWER LEVELS ARE EXPECTED TO CONTINUE MOISTENING...FURTHER ENHANCING INSTABILITY. STEEPER MID-LEVEL LAPSE RATES OVER NORTHWEST SECTIONS EXPECTED TO PROVIDE CONVECTIVE SUPPORT TO MID-LEVEL VORTICITY MAXIMUM WHICH SHOULD TRAVERSE NORTHERN ZONES. THUNDERSTORMS WEST AND NORTH OF FORECAST AREA MAY GENERATE OUTFLOW BOUNDARIES WHICH WOULD ENHANCE LOW-LEVEL SUPPORT. HEAVY RAIN WILL BE POSSIBLE DUE TO DEEP RICH MOISTURE AND EXPECTED SLOW MOVEMENT OF THUNDERSTORMS. ANOTHER ROUND THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON... MAINLY ACROSS THE SOUTHEAST HALF OF THE FORECAST AREA WHERE DEEPER MOISTURE EXPECTED TO BE IN PLACE AHEAD OF SHORTWAVE TROF IN NORTHWEST FLOW ALOFT. HAVE INTRODUCED SLIGHT CHANCE OF EVENING THUNDERSTORMS ACROSS SOUTHEAST SECTIONS..AS RESIDUAL INSTABILITY WILL BE IN PLACE AS LOW-LEVEL JET DEVELOPS. NO POPS IN REMAINDER OF FORECAST. 03 COCKRELL FIRE WEATHER... NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR THE NEXT SEVERAL DAYS. SOUTHERLY WINDS WILL BECOME BREEZY ACROSS EASTERN SECTIONS ON SUNDAY AND MONDAY...BUT RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN ABOVE 20 PERCENT. IN WESTERN SECTIONS... RELATIVE HUMIDITY VALUES WILL FALL BELOW 20 PERCENT...BUT WINDS WILL REMAIN LIGHT TO MODERATE. 03 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. &&
Hazardous weather outlook, Jun 16, 3:42 PM CDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 342 PM CDT SAT JUN 16 2012 OKZ001>003-TXZ001>020-171100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 342 PM CDT SAT JUN 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THROUGH TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE PANHANDLES THROUGH TONIGHT. SOME STORMS COULD BECOME STRONG TO SEVERE. LARGE HAIL UP TO THE SIZE OF HALF DOLLARS AND DAMAGING WINDS UP TO 70 MPH WILL BE THE PRIMARY HAZARDS. IN ADDITION...LOCALLY HEAVY RAIN COULD LEAD TO FLOODING OR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG TO MARGINALLY SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE ON SUNDAY AFTERNOON AND EVENING ACROSS MAINLY THE SOUTHEAST HALF OF THE PANHANDLES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING...AND POSSIBLY AGAIN ON SUNDAY ACROSS THE PANHANDLES. COCKRELL
In the hours before
Local storm report, Jun 16, 10:14 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1014 PM CDT SAT JUN 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND GST 3 E BUSHLAND 35.19N 102.01W
06/16/2012 M68 MPH POTTER TX BROADCAST MEDIA
&&
EVENT NUMBER AMA1200573
TASLocal storm report, Jun 16, 10:15 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1015 PM CDT SAT JUN 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM TSTM WND GST 1 E BUSHLAND 35.19N 102.05W
06/16/2012 M62 MPH POTTER TX BROADCAST MEDIA
&&
EVENT NUMBER AMA1200574
TASLocal storm report, Jun 16, 10:19 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1019 PM CDT SAT JUN 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM TSTM WND GST 2 S AMARILLO 35.17N 101.82W
06/16/2012 M60 MPH RANDALL TX BROADCAST MEDIA
&&
EVENT NUMBER AMA1200575
TASSpecial weather statement, Jun 16, 10:24 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1024 PM CDT SAT JUN 16 2012 OKZ001-002-TXZ001>003-170430- CIMARRON OK-TEXAS OK-DALLAM TX-HANSFORD TX-SHERMAN TX- 1024 PM CDT SAT JUN 16 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT FOR SHERMAN... HANSFORD...DALLAM...TEXAS AND CIMARRON COUNTIES. AT 1021 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 7 MILES WEST OF STRATFORD...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE. MOULTON
Special weather statement, Jun 16, 10:26 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1026 PM CDT SAT JUN 16 2012 TXZ007-008-170400- HUTCHINSON TX-MOORE TX- 1026 PM CDT SAT JUN 16 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT FOR MOORE AND HUTCHINSON COUNTIES. AT 1021 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF DUMAS...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE. MOULTON
Special weather statement, Jun 16, 10:28 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1028 PM CDT SAT JUN 16 2012 TXZ013-018-170430- CARSON TX-ARMSTRONG TX- 1028 PM CDT SAT JUN 16 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT FOR ARMSTRONG AND CARSON COUNTIES. AT 1026 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 5 MILES WEST OF WASHBURN...OR ABOUT 9 MILES EAST OF AMARILLO...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE. MOULTON
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:39 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 66 min |
| Jun 16, 9:21 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 54 min |
| Jun 16, 9:26 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Randall | 64 min |
| Jun 16, 9:57 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 48 min |
| Jun 16, 10:24 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.